# SDR UALA2013010300025

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 40,410 hours, 16,587 cycles
- Engine: Iae V2522A5
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Condition: Leaking
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER GUSHING FROM BELLY OF ACFT.  SUSPECT RUPTURED WATER LINE.  TROUBLESHOOTING FOUND RUPTURED WATER LINE IN CABIN FLOOR AT ROW 12ABC AND 20ABC.  REPLACED WATER LINE REF AMM 20-23-38-300-002-A.  PRESSURE CHECKED LINE AND NO LEAKS FOUND.
